# SDR AALA20140919006

- Difficulty date: September 18, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 54,514 hours, 6,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT SEAT 26G DIM.  REPLACED LAMP FOR EMER LIGHT AT SEAT 26G.  OPERATIONS CHECKED NORMAL.
